View paper:
pdf dvi ps
View abstract:
pdf gif
links page

Graphical interface
Volume 10
Other volumes
Full text search
of NYJM papers
NYJM home

New York Journal of Mathematics 10 (2004), 45-67.

Topics in dyadic Dirichlet spaces

Nicola Arcozzi and Richard Rochberg

Published: March 27, 2004
Keywords: Dirichlet space, Carleson measure, discrete model
Subject: Primary 47B22; Secondary 46E39


We investigate the function theory on function spaces on a dyadic tree which model Dirichlet spaces of holomorphic functions. Most of the specific questions addressed deal with Carleson measures on those spaces.

The first author was partially supported by the Italian M.U.R.S.T. The second author was supported in part by grants from the National Science Foundation

Author information:
Nicola Arcozzi:
Department of Mathematics, University of Bologna, 540127 Bologna, Italy

Richard Rochberg:
Department of Mathematics, Washington University in St. Louis, St. Louis, MO 63130 USA